# SDR DHL200070811C

- Difficulty date: September 3, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO COMPT AREA PANEL NR 3610 REAR EDGE SUPPORT BRACKET CRACKED (NR 3 POST).  REMOVED BRACKET PANEL PER SRM 51-30-2.  INSTALLED NEW BRACKET PER SRM 51-30-2.  ALODINED AND PRIMED PER SRM 51-10-2.
